Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 81, Issue 2, Spring 2019

Restricted diagonalization of finite spectrum normal operators and a theorem of Arveson
Jireh Loreaux
J. Operator Theory pp. 257-272
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Equivalence of Fell bundles over groups
Fernando Abadie, Damian Ferraro
J. Operator Theory pp. 273-319
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Semidefinite perturbations in the subspace perturbation problem
Albrecht Seelmann
J. Operator Theory pp. 321-333
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Some consequences of stabilization theorem for Fell bundles over exact groupoids
Scott M. LaLonde
J. Operator Theory pp. 335-369
Abstract, references and article information
Retrieve article in:  Full-Text PDF

C-Algebras for partial product systems over N
Ralf Meyer, Devarshi Mukherjee
J. Operator Theory pp. 371-405
Abstract, references and article information
Retrieve article in:  Full-Text PDF

The Dixmier-Douady classes of certain groupoid C-algebras with continuous trace
Marius Ionescu, Alex Kumjian, Aidan Sims, Dana P. Williams
J. Operator Theory pp. 407-431
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Realization of rigid C-tensor categories via Tomita bimodules
Luca Giorgetti, Wei Yuan
J. Operator Theory pp. 433-479
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Functorial properties of Extu(,B) when B is simple with continuous scale
P.W. Ng, Tracy Robin
J. Operator Theory pp. 481-498
Abstract, references and article information
Retrieve article in:  Full-Text PDF